Panadol Rapid Soluble 20 Effervescent Tablets

Panadol Rapid Soluble 20 Effervescent Tablets

Free NZ Shipping

Fast delivery to ALL New Zealand Areas, Free Shipping on all order over $99.

Panadol Rapid Soluble 20 Effervescent Tablets

-Soluble/ Effervescent

-Rapid Relief

-Relieves Pain Fast

-Absorbed Twice As Fast As Regular Panadol Tablets

-Lemon Flavour

 

Use Panadol For

1) Fast, effective temporary relief of pain and discomfort with:

-Headache

-Toothache

-Cold & Flu symptoms

-Migraine headache

Muscular aches

-Arthritis/Osteoarthritis

-Backache

-Period Pain

2) Reduces fever

Suitable For:

-People with stomach Ulcers

-Breastfeeding mothers

 

Do Not Use Panadol

-If you are allergic to paracetamol or hydroxybenzoates

-If using other medicines containing paracetamol

-for children below age 7, except on medical advice

-for more than 48 hours for children aged 7-17 except on medical advice

-for more than a few days at a time in adults except on medical advice

-If any of the seals on this packaging are broken

-If the package use-by-date below has expired

 

Check With Your Doctor Before Use If You

-Have liver or kidney problems

-Are taking warfarin (a medicine used to thin the blood)

 

How To Use Panadol

Age                     Tablets                       How Often

12-Adult             1-2                 every 4-6 hours with water as required (maximum 8 tablets in 24 hours)

Store below 30 degree Celsius

 

Stop Use And Tell Your Doctor If You

-Have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

 

Each Tablet Contains:

-500mg Paracetamol

-No gluten, lactose or sugar

-Potassium sorbate as preservative

-Sodium – two caplets contain 344mg (15mmol)- this should be taken into account by those on a low sodium diet

 

Keep To The Recommended Dose

-If an overdose is taken or suspected, ring the poisons information Centre NZ 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Vitamin & Supplements Store In Birkenhead

Buy premium health supplements, over the counter, personal health care, beauty, mum & babies products from Health Plus Store in Birkenhead Auckland or from online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can get cheaper prices through Health Plus.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: [email protected]birkenheadhealthplus.co.nz
  • Call us : 09-4805020
  • Use the facebook chat widget, on the bottom-Left of screen to chat with us if we are Online

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $99.

Birkenhead Health Plus, Your Health First!

  • Views: 365
  • Brand: Panadol NZ
  • Product Code: Pain Relief
  • Availability: In Stock
  • NZD9.99

Tags: panadol, rapid, soluble, effervescent, tablets, pain, relief